# SDR DL76L100054

- Difficulty date: January 7, 2010
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 60,992 hours, 8,841 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 4052506955
- Part serial: 87090979
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

RTB DUE TO FMC ANUNCIATOR LIGT ILLUM ON LT ENG STARTUP.  REPLACED FMC IAW AMM CROSS LOADED FMS SOFTWARE IAW AMM.  ALL CHECKS GOOD.  R & R L FMC IAW THE MM.  CROSS LOADED FMS SOFTWARE IAW THE MM  CHECKS OK.  MCO AND PLAC REMOVED ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
